# SDR AALA202106039001

- Difficulty date: June 2, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 59,813 hours, 34,769 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY SMOKE WARNING CAME ON IN FLIGHT FOR A FEW SECONDS, THEN DISAPPEARED. ACCOMPLISHED TEST PER AMM 26-17-00-710-001-A, NO FAULTS NOTED.
